# SDR CA151103007

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ACFT RETURNED DUE TO A PROBLEM WITH BAGGAGE DOOR. FWD BAGGAGE DOOR WARNING WAS POSTED.  ACFT LANDED BACK WITH OUT DECLARING EMERGENCY WITHOUT ANY ISSUES.  DURING TROUBLESHOOTING PSEU WAS INTERROGATED AND SHOWED NORMAL INDICATION WITHOUT ANY PROBLEMS. DOOR WAS INSPECTED AND AN OPS TEST PERFORMED WITHOUT ANY PROBLEMS.  ACFT WAS RELEASED IAW MEL. 52-10-05.  FURTHER INVESTIGATION SHOWED THAT LAST ACTION ON THIS ACFT WAS DONE DURING C-CHECK ON 6 AUG 2015 WHEN THE FWD BAGGAGE DOOR WAS REMOVED.  MOST LIKELY THE DOOR CLOSED SENSOR CONNECTOR WAS NOT CORRECTLY INSTALLED WITHOUT PROPERLY LOCKING. THE CONNECTOR BECAME LOOSE OVER A PERIOD OF TIME DUE TO VIBRATIONS.
